# SDR HEEA0016138

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N86CH
- Make and model: Bolkms BO105S
- Aircraft serial: S557
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Housing
- Part number: 23008021
- Condition: Loose
- Location: Gearbox
- Component: 6894171
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO LOW POWER.  UPON DISASSEMBLY OF ENGINE NOTED:  DETACHED SPARE CAGE IN GEARBOX.  GEARBOX DISASSEMBLY REVEALED: LOOSE P.T.O. CAGE IN GEARBOX HOUSING. INSTALLED A OVERHAULED GEARBOX HOUSING.
